Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with gastro, on ondansetron, has rashes all over the body. Treatment required?

Hi, Our 10 month old DD has had gastro (diaroeha & fever ) since Wednesday last week and is just starting to recover now. Had to rush her to hospital a couple of days ago as she was really lethargic and not eating/drinking anything. They gave her ondansetron and since then she s been getting better. Still not eating much but atleast she s drinking a little. This morning noticed that she s breaking out in little rashes all over her body. Should I take her to the docs again? Any help be appreciated. Btw, her urine test came back all good as well.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This rash could be due to a viral cause.
Continue to give sips of oral rehydrating solutions to prevent dehydration.
For rash you can apply calamine lotion externally over skin for the soothing effect.
Monitor her hydration status by her activity and urine output.
If she is having any signs of dehydration or rash is progressing ,consult the Pediatrician for examination and for medication.
Hope i have answered your query.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor